MAUDE Adverse Event Report: CANTEL ITALY S.R.L. CLEANASCOPE LINERS

CANTEL ITALY S.R.L. CLEANASCOPE LINERS
Model Number Sterile Tray Liner System
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris sales representatives discussed the reported event with user facility personnel who stated that several cleanascope liners from the lot subject of the reported event were tearing along the central fold prior to installment in the bottom of the tray.The remaining cleanascope liners from the lot associated with this complaint at the user facility were disposed of.As the cleanascope liners were disposed of, steris is unable to inspect and evaluate the liners subject of the reported event; a root cause cannot be determined.The user facility received replacement product and no additional issues have been reported.A follow-up report will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported that the white liner tears, along the central fold, when it is unfolded prior to being installed in the bottom of the tray.No report of injury.

Brand Name
CLEANASCOPE LINERS
Common Device Name
LINERS
Manufacturer (Section D)
CANTEL ITALY S.R.L.
via laurentina, 169
pomezia, roma 00071
IT  00071
Manufacturer (Section G)
CANTEL ITALY S.R.L.
via laurentina, 169
pomezia, roma 00071
IT   00071
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15780843
Report Number3012708860-2022-00001
Device Sequence Number4674935
Product Code FFY
UDI-Device Identifier18011517135801
UDI-Public18011517135801
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSterile Tray Liner System
Device Catalogue Number103580
Device Lot Number2106032808
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2022
Initial Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown